Alert archive / Illinois / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 23, NWS St. Louis, MO

March 14, 2025Jersey County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Mar 14, 2025, 9:23 PM CDT for Jersey County, Illinois. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2025, 9:23 PM CDT (02:23 UTC)
Expired
Mar 14, 2025, 10:05 PM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

County Jersey County, IL

The radar

The St Louis radar (KLSX), 52 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 9:47 PM CDTTSTM WND DMG2 Ssw Delhi, ILTrees down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 4:03 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
2530 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

131 
WUUS53 KLSX 150223
SVRLSX
ILC083-150315-
/O.NEW.KLSX.SV.W.0023.250315T0223Z-250315T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
923 PM CDT Fri Mar 14 2025

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Jersey County in southwestern Illinois...

* Until 1015 PM CDT.

* At 923 PM CDT, severe thunderstorms were located along a line from 
  9 miles north of Hardin to 8 miles south of Hardin, or along a 
  line from 14 miles southwest of White Hall to 13 miles southeast 
  of Elsberry, moving northeast at 75 mph.

  HAZARD...70 mph wind gusts and small hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Jerseyville around 935 PM CDT.

Other locations impacted by the severe thunderstorm include Nutwood, 
Fieldon and Otterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone outdoors should move to shelter inside a well-built structure 
and stay away from windows. These storms are capable of producing 
widespread damaging winds.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

A Tornado Watch remains in effect until 1100 PM CDT for a portion of 
southwest Illinois.

&&

LAT...LON 3917 9031 3923 9031 3923 9020 3926 9020
      3926 9015 3900 9014 3900 9027 3892 9028
      3892 9029 3897 9045 3896 9052 3899 9057
      3911 9060 3914 9060 3914 9058 3919 9058
      3919 9053 3918 9051 3916 9050 3918 9049
TIME...MOT...LOC 0223Z 222DEG 65KT 3929 9058 3917 9057 3905 9060

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

19
3 follow-up statements
904 
WWUS53 KLSX 150244 RRA
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
944 PM CDT Fri Mar 14 2025

ILC083-150315-
/O.CON.KLSX.SV.W.0023.000000T0000Z-250315T0315Z/
Jersey IL-
944 PM CDT Fri Mar 14 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT 
FOR JERSEY COUNTY...

At 944 PM CDT, severe thunderstorms were located along a line from 
near Greenfield to near Jerseyville, or along a line from 10 miles 
southeast of White Hall to near Jerseyville, moving northeast at 40 
mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will be near...
  Grafton around 935 PM CDT.

Other locations impacted by the severe thunderstorm include 
Otterville, McClusky, Delhi and Fidelity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

A Tornado Watch remains in effect until 1100 PM CDT for a portion of 
southwest Illinois.

&&

LAT...LON 3926 9020 3926 9015 3900 9014 3900 9027
      3892 9028 3892 9030 3896 9040 3897 9048
      3916 9050 3916 9049 3918 9049 3917 9031
      3923 9031 3923 9020
TIME...MOT...LOC 0223Z 243DEG 35KT 3924 9051 3910 9057 3898 9062

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
129 
WWUS53 KLSX 150254
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
954 PM CDT Fri Mar 14 2025

ILC083-150315-
/O.CON.KLSX.SV.W.0023.000000T0000Z-250315T0315Z/
Jersey IL-
954 PM CDT Fri Mar 14 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT 
FOR EASTERN JERSEY COUNTY...

At 954 PM CDT, severe thunderstorms were located along a line from 
near Greenfield to near Jerseyville, or along a line from 14 miles 
east of White Hall to near Jerseyville, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Other locations impacted by the severe thunderstorm include Delhi 
and Fidelity.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

A Tornado Watch remains in effect until 1100 PM CDT for a portion of 
southwest Illinois.

&&

LAT...LON 3916 9015 3901 9015 3900 9014 3900 9027
      3917 9031 3923 9031 3922 9020 3926 9020
      3926 9015
TIME...MOT...LOC 0244Z 243DEG 35KT 3933 9026 3920 9032 3907 9038

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
808 
WWUS53 KLSX 150305
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1005 PM CDT Fri Mar 14 2025

ILC083-150315-
/O.CAN.KLSX.SV.W.0023.000000T0000Z-250315T0315Z/
Jersey IL-
1005 PM CDT Fri Mar 14 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EASTERN JERSEY 
COUNTY...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with these thunderstorms.

&&

LAT...LON 3916 9015 3901 9015 3900 9014 3900 9027
      3917 9031 3923 9031 3922 9020 3926 9020
      3926 9015
TIME...MOT...LOC 0254Z 244DEG 35KT 3938 9014 3924 9020 3911 9026

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 6:33 PM CDT, 2 hours 50 minutes earlier. Its key messages:

  • An outbreak of fast-moving severe thunderstorms, some significant, will take place this evening across portions of the area, including damaging winds of 70+ mph and tornadoes, including potentially strong tornadoes where conditions are most favorable.
  • A Wind Advisory remains in effect through this evening for winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of thunderstorms. These winds will also contribute to Critical Fire Danger in central/northeastern MO and west-central IL through early evening with Elevated Fire Danger elsewhere.
  • Temperatures will cool through Saturday, reaching near average on Sunday and then rebound to above average early next week. This warmup will need to monitored for a threat of at least Elevated Fire Danger.
Area forecast discussion, Mar 14, 6:33 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
633 PM CDT Fri Mar 14 2025

.KEY MESSAGES...

- An outbreak of fast-moving severe thunderstorms, some
  significant, will take place this evening across portions of the
  area, including damaging winds of 70+ mph and tornadoes,
  including potentially strong tornadoes where conditions are most
  favorable.

- A Wind Advisory remains in effect through this evening for
  winds of 20 to 30 mph gusting 45 to 55 mph at times, outside of
  thunderstorms. These winds will also contribute to Critical Fire
  Danger in central/northeastern MO and west-central IL through
  early evening with Elevated Fire Danger elsewhere.

- Temperatures will cool through Saturday, reaching near average
  on Sunday and then rebound to above average early next week.
  This warmup will need to monitored for a threat of at least
  Elevated Fire Danger.

&&

.SHORT TERM...  (Through Late Tonight)
Issued at 326 PM CDT Fri Mar 14 2025

A potent, deepening, and negatively tilted upper-level trough
continues to eject northeastward through the Central Plains toward
the Mid-Mississippi River Valley and the atmosphere is responding...
An early band of high-based isolated to scatted showers and
thunderstorms that developed along the leading edge of a low-level
speed maximum is entering central and northeastern MO this afternoon
but has weakened and is dissipating as it outpaces stronger forcing.
At the same time and contrastingly, widespread Elevated Fire Danger
is being met areawide as temperatures warm into the upper 70s to low-
80s F over dewpoints mixing into the 40s F. Some locations are also
flirting with Red Flag criteria, particularly in a large area of
dewpoints in the mid-30s to low-40s F that is lifting through
central MO and soon northeastern MO and west-central IL. In terms of
fire weather, conditions will improve through 7 pm as deep BL mixing
decreases and moisture returns from the south, but strong south-
southeasterly winds sustained 20 to 30 mph and gusting 45 to 55 mph,
becoming more common this afternoon, will persist through evening.

In this unusual setup, we are also still focused on a severe weather
outbreak that is likely this evening across portions of the CWA.
Along a dryline across eastern KS/northeastern OK, the arrival of
vigorous trough-driven ascent and mid-level cooling has already
driven the initiation of a broken line of thunderstorms. By the time
these thunderstorms reach central and northeastern MO around 5 to 6
pm, the downstream environment is expected to become increasingly
favorable for severe thunderstorms as moisture pools along the
dryline and moisture quickly returns northward from AR, supporting
MLCAPE of 750 to 1500 J/kg. Very strong deep-layer wind shear of 60
to 70 kt with approximately 45 deg orientation with respect to
forcing suggest that storms will be a mixture of supercells and QLCS
segments, but CAMs are increasingly suggestive of a preference for
supercells. These thunderstorms will be capable of all severe
hazards as they track eastward through nearly the entire CWA this
evening, but the tornado threat should not increase significantly
until LCLs lower with increasing moisture. Swaths of damaging winds
in excess of 70 mph are likely, considering the speed of
thunderstorms (60 to 70 mph) and availability of 50 kt flow at the
top of the BL, in evaporatively cooled downbursts and any surging
QLCS segments.

After around 7 pm/sunset as thunderstorms approach the Mississippi
River, the concerns for significant severe thunderstorms only
increase as richer moisture (upper 50s to low-60s F dewpoints)
surges northward toward the I-70 corridor, deep BL mixing weakens,
and the LLJ quickly strengthens. A responding enlargement of low-
level hodographs/increasing streamwise vorticity, lowering LCLs, and
further increase in instability, will all lead to a significant
increase in tornado threat, including strong tornadoes. What is
concerning is the nature of updraft helicity tracks during this
timeframe which are long-lived, intense, and numerous, all
supporting a notion of numerous long-track supercells capable of
tornadoes. The threat of severe thunderstorms will end around 12 am
as thunderstorms exit southwestern IL.

Pfahler

&&

.LONG TERM...  (Saturday through Next Friday)
Issued at 326 PM CDT Fri Mar 14 2025

On Saturday, upper-level southwesterly flow in the wake of today's
trough will be traversed by shortwave trough tracking through the
Lower and Mid-Mississippi River Valley during evening into
overnight. Much of the low-level moisture will be scoured out by
this evening's dry line, but 20 to 30 percent of HREF membership
have enough forcing with the shortwave and a reinforcing
afternoon/evening cold front to produce spotty light showers/rain
during the afternoon into overnight, possibly mixing with a few wet
snowflakes overnight. A cooler airmass will be in place on Saturday;
however, high temperatures are still anticipated to warm into the
60s to around 70 F with some downslope warming of low-level
southwesterly flow off the Ozark Plateau. By the same convention,
pockets of Elevated Fire Danger are also possible in southeastern,
east-central MO and southwestern IL during the afternoon. Post-
frontal CAA will cool temperatures further and closer to average on
Sunday, accompanied by dry conditions and decreasing cloud cover
owing to the arrival of an upper-level ridge and its surface
counterpart.

A quick return to above average temperatures is expected Monday and
Tuesday with low-level southwesterly flow becoming established and a
surface anticyclone blocking/delaying moisture return. With
potential for flow to also be downsloped off the Ozark Plateau, at
least Elevated Fire Danger is a concern both days, considering
vegetation will remain dry in the absence of a soaking rainfall
between now and then. Ensemble model joint probabilities of RH and
wind sufficient for Elevated Fire Danger are 40 to 70 percent both
days across much of the area, and highest in the lee of the Ozark
Plateau. It is entirely possibly that given the pattern, these
probabilities are underdone with a propensity for temperatures to
over-perform/RH to under-perform in these patterns.

Global model guidance is in general consensus on another upper-level
trough traversing the Central Plains and Mid-Mississippi River
Valley around Wednesday, providing the next opportunity for
precipitation across the region. Around 70 to 80 percent of ensemble
model membership have measurable rainfall falling at some point in
the Wednesday into Wednesday night time period, but moisture return
looks limit at this point which lowers confidence in severe
thunderstorms at this point. With a more southerly track of this
system and a colder airmass available, there is 30 to 50 percent of
membership that has any rain mixing with or changing to light snow
with a potential deformation band skirting northeastern MO and west-
central IL. With the highest probabilities to the north, sensitivity
to the structure/track of the trough, and preceding very warm
conditions; confidence is low that there will be any impacts. What
can be said with the greatest confidence is that another shot of
cool air will advect into the region by Thursday, providing another
brief period (~1 day) of temperatures near or even below average.

Pfahler

&&

.AVIATION...  (For the 00z TAFs through 00z Saturday Evening)
Issued at 633 PM CDT Fri Mar 14 2025

Strong south-southeasterly winds sustained 20 to 30 kt, gusting 40
to 50 kt, will persist ahead of an intensifying, very fast-moving
line of thunderstorms entering central MO that will traverse the
remainder of the area as they move eastward/northeastward. The main
threat of these thunderstorms will be strong winds of 45+ kt and
visibility reductions; however, large hail and tornadoes are also
possible with the strongest thunderstorms. Currently, indications
are that the strongest thunderstorms will be near the I-70 corridor
and to the south.

Behind these thunderstorms, dry and VFR flight conditions will
return with winds veering toward the southwest following passage of
a dry line, but they are not expected to be as strong with gusts
decreasing to 25 to 35 kt. These gusty southwesterly winds will
persist into Saturday. There is a 20 to 40 percent chance of light
showers by the afternoon along with stratocumulus reaching KUIN, but
confidence is low in a deviation from VFR flight conditions. A cold
front will also pass through the area during the afternoon and
evening on Saturday, veering winds further to the west while they
also decrease.

Pfahler

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until 1 AM CDT Saturday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
     Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
     MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
     Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
     Shelby MO-Warren MO-Washington MO.

IL...Wind Advisory until 1 AM CDT Saturday for Adams IL-Bond IL-Brown
     IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Mar 14, 3:30 PM CDT, 5 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
330 PM CDT Fri Mar 14 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-152030-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
330 PM CDT Fri Mar 14 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

An outbreak of fast-moving severe thunderstorms, some significant,
will take place this evening across portions of the area, including
damaging winds of over 70 mph and tornadoes, including potentially
strong tornadoes where conditions are most favorable.

A Red Flag Warning for Critical Fire Danger is in effect for central
and northeastern Missouri as well as west-central Illinois through
early evening with Elevated Fire Danger elsewhere.

A Wind Advisory remains in effect through this evening for winds
of 20 to 30 mph gusting 45 to 55 mph at times, outside of
thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a slight chance of thunderstorms on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

Pfahler

In the hours before

Local storm report, Mar 14, 9:03 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
903 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     Hail             Steelville              37.97N 91.36W
03/14/2025  E1.50 Inch       Crawford           MO   Public

&&

PW
Local storm report, Mar 14, 9:08 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
908 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 PM     Tornado          3 SSW Villa Ridge       38.44N 90.91W
03/14/2025                   Franklin           MO   Emergency Mngr

            Tractor trailer impacted on I-44 near mile
            marker 247 near Union. No further
            information available. Time estimated by
            radar.

&&

Maples
Local storm report, Mar 14, 9:09 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
909 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     Tstm Wnd Gst     Troy                    38.98N 90.97W
03/14/2025  M78 MPH          Lincoln            MO   Emergency Mngr

&&

PW
Local storm report, Mar 14, 9:19 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
919 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     Hail             Pacific                 38.48N 90.76W
03/14/2025  M1.00 Inch       Franklin           MO   Trained Spotter

&&

Maples
Local storm report, Mar 14, 9:21 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
921 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     Hail             Cedar Hill              38.36N 90.64W
03/14/2025  M1.00 Inch       Jefferson          MO   Amateur Radio

&&

Maples
Local storm report, Mar 14, 9:22 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
922 PM CDT Fri Mar 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     Hail             Cedar Hill              38.36N 90.64W
03/14/2025  M1.00 Inch       Jefferson          MO   Emergency Mngr

&&

PW

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:35 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXAdams, Pike55 min
Mar 14, 8:05 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXPike25 min
Mar 14, 8:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBrown31 min
Mar 14, 8:25 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCalhoun, Greene, Pike50 min
Mar 14, 8:27 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBrown, Calhoun, Pike48 min
Mar 14, 8:43 PM CDTSevere Thunderstorm WarningLSXBrown32 min
Mar 14, 9:02 PM CDTTornado WarningLSXCalhoun, Jersey32 min
Mar 14, 9:10 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike50 min
Mar 14, 9:24 PM CDTTornado WarningLSXJersey, Macoupin, Madison51 min
Mar 14, 9:35 PM CDTTornado Warning Tornado observedLSXMadison, Monroe, Saint Clair40 min
Mar 14, 9:47 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMacoupin43 min
Mar 14, 9:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBond, Macoupin, Madison, Montgomery48 min
Mar 14, 9:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMonroe, Saint Clair48 min
Mar 14, 10:08 PM CDTTornado WarningLSXBond, Clinton, Madison, Saint Clair52 min
Mar 14, 10:11 PM CDTTornado WarningLSXClinton, Madison, Monroe, Saint Clair, Washington49 min
Mar 14, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMonroe35 min
Mar 14, 10:27 PM CDTTornado WarningLSXMacoupin, Montgomery28 min
Mar 14, 10:28 PM CDTTornado WarningLSXMonroe, Saint Clair24 min
Mar 14, 10:38 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBond, Fayette, Montgomery52 min
Mar 14, 10:40 PM CDTSevere Thunderstorm WarningLSXMontgomery28 min
Mar 14, 10:55 PM CDTTornado WarningLSXBond, Clinton, Fayette, Marion35 min
Mar 14, 10:57 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBond, Clinton, Madison, Saint Clair, Washington31 min
Mar 14, 11:13 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXBond, Clinton, Madison, Washington23 min
Mar 14, 11:25 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXFayette, Marion32 min
Mar 14, 11:37 PM CDTTornado WarningLSXFayette23 min
Mar 14, 11:39 PM CDTSevere Thunderstorm WarningLSXRandolph15 min
Mar 14, 11:54 PM CDTTornado WarningLSXRandolph21 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.